PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2014 | 12 | 5 | 742-751
Tytuł artykułu

Properties of derivations on some convolution algebras

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
For all convolution algebras L 1[0, 1); L loc1 and A(ω) = ∩n L 1(ωn), the derivations are of the form D μ f = Xf * μ for suitable measures μ, where (Xf)(t) = tf(t). We describe the (weakly) compact as well as the (weakly) Montel derivations on these algebras in terms of properties of the measure μ. Moreover, for all these algebras we show that the extension of D μ to a natural dual space is weak-star continuous.
Twórcy
Bibliografia
  • [1] Bonet J., Lindström M., Spaces of operators between Fréchet spaces, Math. Proc. Cambridge Philos. Soc., 1994, 115(1), 133–144 http://dx.doi.org/10.1017/S0305004100071978
  • [2] Choi Y., Heath M.J., Translation-finite sets and weakly compact derivations from ℓ1(ℤ+) to its dual, Bull. Lond. Math. Soc., 2010, 42(3), 429–440 http://dx.doi.org/10.1112/blms/bdq003
  • [3] Choi Y., Heath M.J., Characterizing derivations from the disk algebra to its dual, Proc. Amer. Math. Soc., 2011, 139(3), 1073–1080 http://dx.doi.org/10.1090/S0002-9939-2010-10520-8
  • [4] Conway J.B., A Course in Functional Analysis, Grad. Texts in Math., 96, Springer, New York, 1985
  • [5] Dales H.G., Banach Algebras and Automatic Continuity, London Math. Soc. Monogr. Ser., 24, Oxford University Press, New York, 2000
  • [6] Despic M., Ghahramani F., Grabiner S., Weighted convolution algebras without bounded approximate identities, Math. Scand., 1995, 76(2), 257–272
  • [7] Edwards R.E., Functional Analysis, Holt, Rinehart and Winston, New York, 1965
  • [8] Ghahramani F., McClure J.P., Automorphisms and derivations of a Fréchet algebra of locally integrable functions, Studia Math., 1992, 103(1), 51–69
  • [9] Grabiner S., Homomorphisms of the algebra of locally integrable functions on the half line, J. Aust. Math. Soc., 2006, 81(2), 253–278 http://dx.doi.org/10.1017/S1446788700015871
  • [10] Jewell N.P., Sinclair A.M., Epimorphisms and derivations on L 1(0, 1) are continuous, Bull. London Math. Soc., 1976, 8(2), 135–139 http://dx.doi.org/10.1112/blms/8.2.135
  • [11] Kamowitz H., Scheinberg S., Derivations and automorphisms of L 1(0, 1), Trans. Amer. Math. Soc., 1969, 135, 415–427
  • [12] Pedersen T.V., A class of weighted convolution Fréchet algebras, In: Banach Algebras 2009, Banach Center Publ., 91, Polish Academy of Sciences, Warsaw, 2010, 247–259
  • [13] Pedersen T.V., Compactness and weak-star continuity of derivations on weighted convolution algebras, J. Math. Anal. Appl., 2013, 397(1), 402–414 http://dx.doi.org/10.1016/j.jmaa.2012.07.057
  • [14] Pérez Carreras P., Bonet J., Barrelled Locally Convex Spaces, North-Holland Mathematics Studies, 131, North-Holland, Amsterdam, 1987
  • [15] Robertson A.P., Robertson W., Topological Vector Spaces, 2nd ed., Cambridge Tracts in Mathematics and Mathematical Physics, 53, Cambridge University Press, London, 1973
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-013-0373-y
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.